Alert archive / New Jersey / Small Craft Advisories in 2018
Small Craft Advisory 109, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Dec 9, 2018, 4:18 AM EST. It took effect at Dec 9, 2018, 6:00 PM EST. It was in force for 42 hr.
The area
The counties it named.
The facts
- Issued
- Dec 9, 2018, 4:18 AM EST (09:18 UTC)
- In effect from
- Dec 9, 2018, 6:00 PM EST
- Expired
- Dec 11, 2018, 12:21 PM EST
- In force
- 42 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted.
894 WHUS71 KPHI 090918 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 418 AM EST Sun Dec 9 2018 ANZ453>455-092200- /O.NEW.KPHI.SC.Y.0109.181209T2300Z-181210T1100Z/ Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 418 AM EST Sun Dec 9 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EST MONDAY... The National Weather Service in Mount Holly has issued a Small Craft Advisory, which is in effect from 6:00 PM this evening until 6:00 AM Monday. * WINDS AND SEAS...Northeast winds 15 to 20 knots with gusts up to 25 knots tonight. Seas 3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce wave conditions that are hazardous to small craft. Inexperienced mariners, especially those operating a small vessel, should avoid navigating in these conditions. && $$ ANZ431-092200- /O.NEW.KPHI.SC.Y.0109.181209T2300Z-181210T1100Z/ Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 418 AM EST Sun Dec 9 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EST MONDAY... The National Weather Service in Mount Holly has issued a Small Craft Advisory, which is in effect from 6:00 PM this evening until 6:00 AM Monday. * WINDS AND SEAS...Northeast winds 10 to 15 knots with gusts up to 25 knots tonight. Waves 2 to 3 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce wave conditions that are hazardous to small craft. Inexperienced mariners, especially those operating a small vessel, should avoid navigating in these conditions. && $$ Iovino
8 follow-up statements
214 WHUS71 KPHI 092012 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 312 PM EST Sun Dec 9 2018 ANZ453>455-101100- /O.EXT.KPHI.SC.Y.0109.181209T2300Z-181210T2300Z/ Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 312 PM EST Sun Dec 9 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EST MONDAY... * WINDS AND SEAS...Northeast winds 10 to 20 kt with gusts up to 25 kt. Seas 3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce wave conditions that are hazardous to small craft. Inexperienced mariners, especially those operating a small vessel, should avoid navigating in these conditions. && $$ ANZ431-101100- /O.CON.KPHI.SC.Y.0109.181209T2300Z-181210T1100Z/ Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 312 PM EST Sun Dec 9 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST MONDAY... * WINDS AND SEAS...Northeast winds 10 to 15 kt with gusts up to 25 kt. Seas 2 to 3 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce wave conditions that are hazardous to small craft. Inexperienced mariners, especially those operating a small vessel, should avoid navigating in these conditions. && $$
102 WHUS71 KPHI 101056 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 556 AM EST Mon Dec 10 2018 ANZ451-452-110000- /O.EXB.KPHI.SC.Y.0109.181210T1200Z-181211T0600Z/ Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- 556 AM EST Mon Dec 10 2018 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 AM EST TUESDAY... The National Weather Service in Mount Holly has issued a Small Craft Advisory, which is in effect until 1 AM EST Tuesday. * WINDS AND SEAS...Northeast winds 10 to 20 kt with a few gusts to 25 kt. Seas building to 4 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ ANZ453>455-110000- /O.EXT.KPHI.SC.Y.0109.000000T0000Z-181211T0900Z/ Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 556 AM EST Mon Dec 10 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST TUESDAY... * WINDS AND SEAS...North winds 10 to 20 kt with gusts up to 25 kt diminishing late this afternoon and this evening. Seas 4 to 6 feet through tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce wave conditions that are hazardous to small craft. Inexperienced mariners, especially those operating a small vessel, should avoid navigating in these conditions. && $$ ANZ431-101500- /O.EXT.KPHI.SC.Y.0109.000000T0000Z-181210T1500Z/ Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 556 AM EST Mon Dec 10 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST THIS MORNING... * WINDS AND SEAS...North winds around 15 kt with gusts up to 25 kt. Seas 2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce wave conditions that are hazardous to small craft. Inexperienced mariners, especially those operating a small vessel, should avoid navigating in these conditions. && $$ CMS
230 WHUS71 KPHI 101445 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 945 AM EST Mon Dec 10 2018 ANZ431-101800- /O.EXT.KPHI.SC.Y.0109.000000T0000Z-181210T1800Z/ Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 945 AM EST Mon Dec 10 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... * WINDS AND SEAS...North winds 10 to 15 kt with gusts up to 25 kt. Seas 2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce wave conditions that are hazardous to small craft. Inexperienced mariners, especially those operating a small vessel, should avoid navigating in these conditions. && $$ ANZ453>455-110345- /O.CON.KPHI.SC.Y.0109.000000T0000Z-181211T0900Z/ Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 945 AM EST Mon Dec 10 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST TUESDAY... * WINDS AND SEAS...North winds 10 to 20 kt with gusts up to 30 kt. Seas 3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce wave conditions that are hazardous to small craft. Inexperienced mariners, especially those operating a small vessel, should avoid navigating in these conditions. && $$ ANZ451-452-110345- /O.CON.KPHI.SC.Y.0109.000000T0000Z-181211T0600Z/ Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- 945 AM EST Mon Dec 10 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST TUESDAY... * WINDS AND SEAS...Northeast winds 10 to 20 kt. Seas 4 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
197 WHUS71 KPHI 101742 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 1242 PM EST Mon Dec 10 2018 ANZ431-101845- /O.CAN.KPHI.SC.Y.0109.000000T0000Z-181210T1800Z/ Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 1242 PM EST Mon Dec 10 2018 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Mount Holly has cancelled the Small Craft Advisory. $$ ANZ453>455-110645- /O.CON.KPHI.SC.Y.0109.000000T0000Z-181211T0900Z/ Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 1242 PM EST Mon Dec 10 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST TUESDAY... * WINDS AND SEAS...North winds 10 to 20 kt with gusts up to 25 kt. Seas 5 to 8 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce wave conditions that are hazardous to small craft. Inexperienced mariners, especially those operating a small vessel, should avoid navigating in these conditions. && $$ ANZ451-452-110600- /O.CON.KPHI.SC.Y.0109.000000T0000Z-181211T0600Z/ Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- 1242 PM EST Mon Dec 10 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST TUESDAY... * WINDS AND SEAS...Northeast winds 10 to 20 kt with gusts up to 25 kt. Seas 4 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
489 WHUS71 KPHI 102028 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 328 PM EST Mon Dec 10 2018 ANZ453>455-111000- /O.EXT.KPHI.SC.Y.0109.000000T0000Z-181211T1500Z/ Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 328 PM EST Mon Dec 10 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST TUESDAY... * WINDS AND SEAS...North winds 10 to 20 kt with gusts up to 25 kt. Seas 5 to 8 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce wave conditions that are hazardous to small craft. Inexperienced mariners, especially those operating a small vessel, should avoid navigating in these conditions. && $$ ANZ451-452-110600- /O.CON.KPHI.SC.Y.0109.000000T0000Z-181211T0600Z/ Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- 328 PM EST Mon Dec 10 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST TUESDAY... * WINDS AND SEAS...Northeast winds 10 to 20 kt with gusts up to 25 kt. Seas 3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
443 WHUS71 KPHI 110552 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 1252 AM EST Tue Dec 11 2018 ANZ451-452-110700- /O.EXP.KPHI.SC.Y.0109.000000T0000Z-181211T0600Z/ Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- 1252 AM EST Tue Dec 11 2018 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 1 AM EST EARLY THIS MORNING... Seas have lowered below 5 feet. Therefore, the small craft advisory will be allowed to expire. $$ ANZ453>455-111500- /O.CON.KPHI.SC.Y.0109.000000T0000Z-181211T1500Z/ Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 1252 AM EST Tue Dec 11 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * WINDS AND SEAS...North winds around 10 kt. Seas 3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots or seas of 5 feet or higher are expected to produce wave conditions that are hazardous to small craft. Inexperienced mariners, especially those operating a small vessel, should avoid navigating in these conditions. && $$ CMS
999 WHUS71 KPHI 111431 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 931 AM EST Tue Dec 11 2018 ANZ453>455-111800- /O.EXT.KPHI.SC.Y.0109.000000T0000Z-181211T1800Z/ Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 931 AM EST Tue Dec 11 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... * WINDS AND SEAS...North winds 5 to 10 kt with gusts up to 15 kt. Seas 3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots or seas of 5 feet or higher are expected to produce wave conditions that are hazardous to small craft. Inexperienced mariners, especially those operating a small vessel, should avoid navigating in these conditions. && $$ Kruzdlo
078 WHUS71 KPHI 111721 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 1221 PM EST Tue Dec 11 2018 ANZ453>455-111830- /O.CAN.KPHI.SC.Y.0109.000000T0000Z-181211T1800Z/ Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 1221 PM EST Tue Dec 11 2018 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Mount Holly has cancelled the Small Craft Advisory. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Dec 9, 4:05 AM EST, 13 minutes earlier.
Area forecast discussion, Dec 9, 4:05 AM EST, 13 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
405 AM EST Sun Dec 9 2018
.SYNOPSIS...
High pressure extending from the Great Lakes to the
northeastern states early this morning will continue to slide to
the east. Meanwhile, low pressure centered in northern Florida
and southern Georgia will progress northeastward, strengthening
as it passes across the coastal waters of the Carolinas today.
The low is forecast to move out to sea tonight and Monday with
high pressure following in its wake. A cold front is expected to
drop down from the north on Tuesday night or Wednesday, with
high pressure building southward from Quebec for Wednesday night
and Thursday. Low pressure is anticipated to move from the
lower Mississippi River Valley on Friday morning toward our
region for Saturday.
&&
.NEAR TERM /THROUGH TONIGHT/...
The concern for this afternoon into this evening in our region
remains the northern edge of the precipitation shield associated
with the storm passing off the Southeast coast.
Based on the latest guidance, we could see a few snow flakes
and/or raindrops as far north as Kent County in Maryland,
northern Kent County in Delaware, and southeastern Cumberland
County and Cape May County in New Jersey. However, precipitation
amounts in those areas should be negligible.
Our main focus is farther south in Talbot County and southern
Caroline County in Maryland, and Sussex County in Delaware. This
system is forecast to have a sharp precipitation gradient on
its northern edge. The expected temperatures at the time of the
precipitation complicate matters, as well. Readings in those
areas should be mainly in the 35 to 40 degree range. However, if
precipitation rates increase and there is enough dynamic
cooling, snow could become more prevalent than rain in parts of
that area especially toward the end of the event. While light
snow accumulations are anticipated, mainly less than an inch, it
would not be surprising to see a few spots in the 1.0 to 1.5
inch range.
Most of the wintry mix will fall in the 4:00 pm to 10:00 pm
time frame. It does not appear as though it will be impactful
enough to warrant an advisory.
Otherwise, we are expecting mostly cloudy conditions (mainly
cirrus and cirrostratus) over the remainder of our region, with
a decrease in cloud cover late tonight.
The wind is forecast to be light and variable today in eastern
Pennsylvania, and northern and central New Jersey, with a light
east to northeast wind in northeastern Maryland, Delaware and
southern New Jersey. The wind is expected to settle into the
north around 5 to 10 mph throughout our region for tonight.
Daytime highs should favor the 30s, with some near 40 degree
readings in the south. Lows tonight are anticipated to be mostly
in the 20s.
&&
.SHORT TERM /MONDAY/...
High pressure is forecast to nose into our region from the west
on Monday, as the departing storm pushes farther out to sea.
We are expecting a mostly sunny sky for Monday along with a
north to northwest wind around 5 to 10 mph. Afternoon
temperatures should range from the lower 30s in the elevated
terrain of the Poconos to the lower 40s on the coastal plain.
&&
.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
The below normal temperatures will continue into the middle of
the upcoming week then above normal readings will arrive along
with rains and wind for the end of the week.
Monday night thru Thursday...Low pressure associated with the
system in the short term will be offshore and high pressure from
the Midwest will begin to build over the area. The high will
weaken later Tuesday as a dry cold front crosses the area.
Another high and a reinforcing surge of cold air will be across
the region Wednesday. Overall, a dry fcst for the period with
temperatures about 8 to 12 degrees below normal.
Thursday night thru Saturday...Low pressure deepens and moves
towards the area with the models showing different details with
regards to intensity and track. The overall result will lead to
a wet forecast with gusty winds expected. One to two inches of
rain could occur over parts of the CWA. Most of the cold air
gets flushed out prior to arrival of the rain, but this detail
could change, so we'll mention mostly rain, but a little snow
Thu night is not totally out of the question. Pops are at their
highest for Fri night and Sat periods with the system attm. This
will probably change as the system nears however. High
temperatures Fri and Sat will climb to above normal with
mid/upper 40s N/W and low/mid 50s for the Delmarva, Philadelphia
metro area and srn NJ.
&&
.AVIATION /09Z SUNDAY THROUGH THURSDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Today...VFR with broken to overcast high clouds. Variable wind
6 knots or less.
Tonight...VFR with broken to overcast high clouds. North wind 4
to 8 knots.
OUTLOOK...
Monday...VFR. North wind 5 to 10 knots.
Monday night...VFR. Variable wind 6 knots or less.
Tuesday through Wednesday...VFR. Northwest wind 5 to 10 knots.
Wednesday night...Mainly VFR. Variable wind 6 knots or less.
Thursday...Mainly VFR. East to southeast wind 5 to 10 knots.
&&
.MARINE...
We will be under the influence of the northern edge of the
storm passing off the Southeast coast today. It appears as
though the coastal waters of New Jersey and Delaware, as well as
Delaware Bay, will experience an east to northeast wind today,
becoming northerly tonight. Wind gusts in excess of 25 knots are
possible on our ocean waters south of Atlantic City, and on
lower Delaware Bay tonight. As a result, those areas are under a
Small Craft Advisory from 6:00 pm this evening until 6:00 am
Monday.
OUTLOOK...
Monday...Wave heights on our ocean waters off far southern New
Jersey and Delaware may remain around 5 or 6 feet, and the Small
Craft Advisory may need to be extended for those areas.
Monday night through Thursday...No marine headlines are
anticipated.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Small Craft Advisory from 6 PM this evening to 6 AM EST Monday
for ANZ431-453>455.
&&
Synopsis...Iovino
Near Term...Iovino
Short Term...Iovino
Long Term...O'Hara
Aviation...Iovino
Marine...IovinoHazardous weather outlook, Dec 8, 8:36 PM EST, 7 hours 42 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 836 PM EST Sat Dec 8 2018 DEZ001-002-004-MDZ008-012-015-NJZ001-007>010-012>027-PAZ054-055- 060>062-070-071-101>106-100145- New Castle-Kent-Delaware Beaches-Cecil-Kent MD-Queen Annes-Sussex- Warren-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth- Eastern Monmouth-Mercer-Salem-Gloucester-Camden- Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May- Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean- Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton- Delaware-Philadelphia-Western Chester-Eastern Chester- Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks- 836 PM EST Sat Dec 8 2018 This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. DEZ003-MDZ019-020-100145- Inland Sussex-Talbot-Caroline- 836 PM EST Sat Dec 8 2018 This Hazardous Weather Outlook is for southern Delaware and northeast Maryland. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Rain and snow is likely Sunday afternoon and this may change to a period of all snow by Sunday evening with the potential for a couple inches of accumulation before precipitation moves out by the overnight. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-450>455-100145- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 836 PM EST Sat Dec 8 2018 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
Nearby
Small Craft Advisories in New Jersey, 2018Every small craft advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.